# SDR QXEA2013042500854

- Difficulty date: April 25, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR5 FLAP TRACK OTBD AFT FAIRING BRACKET IS BROKEN.  REMOVED BROKEN BRACKET FROM LT NR5 FLAP TRACK OTBD SIDE IAW SRM 51-42-05-02-01, REV 12.  INSTALLED NEW BRACKET ON LT NR 5 FLAP TRACK OTBD SIDE IAW SRM 51-42-05-02-01, REV 12. DRILLED UP BRACKET FOR THE 2 NUT PLATES IAW SRM 51-40-07-02-01, REV 12. INSTALLED 2 NUT PLATES ON BRACKET IAW SRM 51-42-15-02-01, REV 12.
